Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 88, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Dec 30, 2015, 2:24 PM EST for Bladen County, Robeson County, North Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2015, 2:24 PM EST (19:24 UTC)
- Expired
- Dec 30, 2015, 3:30 PM EST
- In force
- 66 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 84 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
615
WUUS52 KILM 301924
SVRILM
NCC017-155-302030-
/O.NEW.KILM.SV.W.0088.151230T1924Z-151230T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
224 PM EST WED DEC 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
EAST CENTRAL ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
* UNTIL 330 PM EST
* AT 224 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BUTTERS...OR 7 MILES
SOUTHEAST OF LUMBERTON...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...BLADENBORO...SMITHS...RUSKIN...WHITE
OAK...HOWELLSVILLE...TOLARSVILLE...ROBESON COMMUNITY COLLEGE...
TOBERMORY...BUTTERS...HESTERTOWN...JEROME...DUART...BARKER TEN
MILE...BLADEN COMMUNITY COLLEGE...DUBLIN...TAR HEEL...SOUTHEASTERN
REGIONAL MEDICAL CENTER AND BLADEN COUNTY HOSPITAL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 211...AND MILE MARKER 213
AND NEAR MILE MARKER 214.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 16 AND 25.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 372.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON...TOLL FREE AT 800 - 697 - 3901...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3472 7838 3446 7898 3458 7910 3484 7891
3485 7874
TIME...MOT...LOC 1924Z 231DEG 23KT 3454 7894
$$
III4 follow-up statements
102
WWUS52 KILM 301933
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
233 PM EST WED DEC 30 2015
NCC017-155-302030-
/O.CON.KILM.SV.W.0088.000000T0000Z-151230T2030Z/
BLADEN NC-ROBESON NC-
233 PM EST WED DEC 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHWESTERN BLADEN AND EAST CENTRAL ROBESON COUNTIES...
AT 233 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER BUTTERS...OR 7 MILES SOUTHEAST OF
LUMBERTON...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...BLADENBORO...SMITHS...RUSKIN...WHITE
OAK...HOWELLSVILLE...TOLARSVILLE...ROBESON COMMUNITY COLLEGE...
TOBERMORY...BUTTERS...JEROME...DUART...BARKER TEN MILE...BLADEN
COMMUNITY COLLEGE...HESTERTOWN...DUBLIN...TAR HEEL...SOUTHEASTERN
REGIONAL MEDICAL CENTER AND BLADEN COUNTY HOSPITAL.
THIS INCLUDES INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 19
AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE IN WILMINGTON AT 800 - 697 - 3901. THIS ACT
MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3472 7838 3450 7889 3465 7905 3484 7891
3485 7874
TIME...MOT...LOC 1933Z 231DEG 23KT 3458 7888
$$
III753
WWUS52 KILM 301949
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
249 PM EST WED DEC 30 2015
NCC155-301958-
/O.CAN.KILM.SV.W.0088.000000T0000Z-151230T2030Z/
ROBESON NC-
249 PM EST WED DEC 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROBESON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3472 7838 3456 7875 3458 7884 3459 7883
3463 7883 3465 7881 3466 7882 3467 7881
3469 7881 3472 7884 3484 7871
TIME...MOT...LOC 1948Z 238DEG 25KT 3462 7876
$$
NCC017-302030-
/O.CON.KILM.SV.W.0088.000000T0000Z-151230T2030Z/
BLADEN NC-
249 PM EST WED DEC 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHWESTERN BLADEN COUNTY...
AT 248 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER BLADEN COMMUNITY COLLEGE...OR 8
MILES WEST OF ELIZABETHTOWN...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...RUSKIN...WHITE OAK...BLADEN COMMUNITY COLLEGE...
DUBLIN...TAR HEEL AND BLADEN COUNTY HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE IN WILMINGTON AT 800 - 697 - 3901. THIS ACT
MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3472 7838 3456 7875 3458 7884 3459 7883
3463 7883 3465 7881 3466 7882 3467 7881
3469 7881 3472 7884 3484 7871
TIME...MOT...LOC 1948Z 238DEG 25KT 3462 7876
$$
III978
WWUS52 KILM 302006
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
306 PM EST WED DEC 30 2015
NCC017-302030-
/O.CON.KILM.SV.W.0088.000000T0000Z-151230T2030Z/
BLADEN NC-
306 PM EST WED DEC 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHWESTERN BLADEN COUNTY...
AT 305 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR RUSKIN...OR NEAR ELIZABETHTOWN...
MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...RUSKIN...BLADEN COMMUNITY COLLEGE...DUBLIN AND BLADEN
COUNTY HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE IN WILMINGTON AT 800 - 697 - 3901. THIS ACT
MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3472 7838 3460 7866 3465 7874 3469 7874
3480 7860
TIME...MOT...LOC 2005Z 240DEG 20KT 3467 7865
$$
III030
WWUS52 KILM 302029
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
329 PM EST WED DEC 30 2015
NCC017-302039-
/O.EXP.KILM.SV.W.0088.000000T0000Z-151230T2030Z/
BLADEN NC-
329 PM EST WED DEC 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLADEN COUNTY
WILL EXPIRE AT 330 PM EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3472 7838 3460 7866 3465 7874 3469 7874
3480 7860
TIME...MOT...LOC 2028Z 231DEG 23KT 3467 7865
$$
IIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 11:55 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Dec 30, 11:55 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1155 AM EST WED DEC 30 2015 .SYNOPSIS... A COLD FRONT WILL REACH THE APPALACHIANS TODAY...MAKING ITS WAY SLOWLY ACROSS THE CAROLINAS THROUGH THURSDAY. COOLER AND DRIER WEATHER WILL FOLLOW THE FRONT FRIDAY THROUGH THE WEEKEND. HIGH PRESSURE EARLY NEXT WEEK WILL MAINTAIN SEASONABLY COOL WEATHER...AT OR JUST A FEW DEGREES ABOVE NORMAL FOR EARLY JANUARY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 930 AM WEDNESDAY...FIRST SHORTWAVE HAS PASSED TO OUR NORTH AND SUSPECT THAT PRECIP WILL TAKE A BREAK FOR A FEW HOURS. MODELS IN FAIRLY GOOD AGREEMENT THAT A NEW CHAIN OF VORT MAXES DEVELOP AND/OR MOVE ALONG THE AREA THIS AFTERNOON/EVENING ESPECIALLY ALONG THE COAST. FOR NOW NOT QUITE SURE WE CAN MUCH AREAL SPECIFICITY IN THE LATE AFTERNOON AND OVERNIGHT POPS BUT WILL COMB OVER 12Z HI RES GUIDANCE TO SEE IF THIS IS POSSIBLE. PREVIOUS DISCO FOLLOWS: INCREASING CHANCES FOR SHOWERS AND PERHAPS A THUNDERSTORM TODAY AS COLUMN MOISTENS AND INSTABILITY INCREASES IN ADVANCE OF A SLOW- MOVING COLD FRONT. FRONT WILL STAY JUST WEST OF THE FORECAST AREA...WITH A CONSENSUS OF GUIDANCE SHOWING THIS FEATURE EXTENDING FROM NE TO SW ACROSS THE CENTRAL CAROLINAS BY THE END OF THE PERIOD. GIVEN ISENTROPIC LIFT ASSOCIATED WITH THIS FRONT...EXPECT HIGHEST POPS AND QPF OVER OUR NORTHWESTERN COUNTIES THIS AFTERNOON AND EVENING. P/W CONTENTS...ALREADY ANOMALOUSLY HIGH...WILL INCREASE EVEN FURTHER...APPROACHING 2 INCHES IN A DEEP AND MOIST SOUTHWESTERLY FLOW. IT DOES NOT LOOK LIKE WE WILL SEE THE SUN OR STARS DURING THE NEAR TERM. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL...WITH THE POTENTIAL TO BREAK ANOTHER RECORD OR TWO. AS SEEN BELOW...THE BEST CHANCE TO BREAK A RECORD HIGH WILL BE AT NORTH MYRTLE BEACH...MAINLY BY VIRTUE OF ITS RELATIVELY SHORT CLIMATOLOGICAL RECORD. CITY: RECORD ON 30TH FORECAST WILMINGTON: 81(1984) 75 N MYRTLE BEACH: 72(1951) 74 FLORENCE: 81(1984) 76 && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM WEDNESDAY...A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE AREA THURSDAY. BASED ON NUMERICAL GUIDANCE AND MODEL FIELDS...I HAVE THE HIGHEST POPS GENERALLY IN THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE AREA. THE SLOW NATURE OF THE FRONT WARRANTS POPS ALONG THE COAST EXTENDING INTO FRIDAY MORNING. QPF AMOUNTS DON'T LOOK OVERLY IMPRESSIVE WITH STORM TOTALS EITHER SIDE OF AN INCH. ANOTHER WARM DAY THURSDAY WITH MOST HIGHS IN THE 70S. A DIFFERENT STORY FOR FRIDAY HOWEVER WITH HIGHS STRUGGLING TO GET OUT OF THE 50S WITH MOST OF THE HIGH TEMPERATURES REACHED EARLY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 300 AM WEDNESDAY...A COMPLEX MID LEVEL PATTERN...AT LEAST ACROSS THE CONUS EVOLVES DURING THE EXTENDED PERIOD. A LITANY OF SYSTEMS DEVELOP OUT WEST INCLUDING AN INITIAL BLOCKING PATTERN. FOR THE EASTERN U.S. TROUGHING IS IN THE PROCESS OF MOVING OUT TO BE REPLACED BY A VERY SUBTLE MID LEVEL RIDGE. FINALLY AT THE END OF THE PERIOD THE FLOW TURNS MOSTLY FROM THE SOUTHWEST. FOR ALL OF THIS ACTIVITY AT THE MID LEVELS THE WEATHER WILL BE RELATIVELY QUIET ACROSS THE EASTERN CAROLINAS THROUGH THE PERIOD. HIGH PRESSURE REMAINS MOSTLY IN CONTROL FOR THE WEEKEND. A DRY BACKDOOR FRONT DROPS SOUTH ACROSS THE AREA MONDAY WHICH SERVES TO BRING A REINFORCING ROUND OF COOLER AIR. THIS KEEPS HIGHS THROUGH THE PERIOD MOSTLY IN THE 50S AND LOWS IN THE 30S. THE COOLEST DAYS WILL BE SATURDAY AND TUESDAY WITH A LITTLE AIRMASS MODIFICATION IN BETWEEN. NO POPS THROUGH THE PERIOD. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... AS OF 12Z...A RATHER DIFFICULT FORECAST WITH MANY THINGS GOING ON. CRE IS DEALING WITH SEA FOG THAT MAY SCATTER AT TIMES THIS AFTERNOON. CONVECTION WEST OF FLO AND LBT WILL SLOWLY EDGE IN BY EVENING. ILM COULD SEE SOME CONVECTION EARLY ON THAT MAY FORM IN BRUNSWICK COUNTY AND MOVE IN...ACCORDING TO THE HRRR...ALTHOUGH IT HAS BEEN ON A WEAKENING TREND. OVERNIGHT...CONVECTION IS STILL POSSIBLE...WITH A STABLE LAYER AT THE SURFACE THAT WILL GIVE US VARYING AMOUNTS OF STRATUS AND FOG. THURSDAY...COLD FRONT APPROACHES FROM THE WEST WHICH WILL LIKELY ENHANCE CONVECTION BY MID MORNING. EXTENDED OUTLOOK...UNSETTLED WEATHER IS EXPECTED THROUGH FRIDAY WITH INTERMITTENT SHOWERS AND IFR CONDITIONS. VFR SATURDAY AND SUNDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 930 AM WEDNESDAY...NO CHANGES TO THE WIND OR SEAS BUT HAVE RAISED A DENSE FOG ADVISORY. EARLY SAT IMAGERY SHOWS FOG AND LOW CLOUDS SPREADING OVER FAR SRN ZONES. 12Z WRF SFC VSBY FORECAST SEEMS TO HAVE A GOOD HANDLE AND SHOWS THIS AREA OVERSPREADING THE ENTIRE AREA...HOPEFULLY DISPERSING BY THIS EVENING. COULD SEE A SCENARIO WHERE FOG LINGERS LONGER HOWEVER AS A MORE DECIDED TURN TO OFFSHORE FLOW NOT REALLY SLATED TIL TOMORROW MORNING. SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM WEDNESDAY...MODEST WINDS WILL CONTINUE ACROSS THE WATERS THURSDAY AS A COLD FRONT SLOWLY APPROACHES FROM THE WEST. EXPECT WINDS FROM THE SOUTHWEST AT A 10-15 KNOT CLIP. THE FRONT SHOULD EAST ACROSS THE WATERS AROUND 0600 UTC FRIDAY. COLD AIR ADVECTION WILL CRANK UP AND KICK WINDS UP TO 15-20 KNOTS FROM THE NORTH. THESE ESSENTIALLY HOLD THROUGH SATURDAY MORNING. SEAS WILL BE 2-4 FEET WITH MAYBE A FEW FIVE FOOTERS SNEAKING IN ACROSS THE OUTER WATERS LATE. LONG TERM /SATURDAY THROUGH SUNDAY/... AS OF 300 AM WEDNESDAY...FAIRLY STRONG WINDS LINGER FOR A FEW HOURS SATURDAY AS COLD ADVECTION BEGINS TO POWER DOWN. EXPECT WINDS FROM THE NORTH OF 15-20 KNOTS UNTIL ABOUT MIDDAY. WINDS DROP DRAMATICALLY TO 10-15 KNOTS AND THEN QUICKLY DOWN TO TEN KNOTS OR LESS AS HIGH PRESSURE MOVES OVERHEAD. SEAS FOLLOW THE SAME PROGRESSION FROM 3-5 FEET...THERE MAY BE A FEW LINGERING SIX FOOTERS TO AROUND TWO FEET OR LESS SUNDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...MBB SHORT TERM...SHK LONG TERM...SHK AVIATION...DL MARINE...REK/SHK
Hazardous weather outlook, Dec 30, 10:23 AM EST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1023 AM EST WED DEC 30 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-311530- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 1023 AM EST WED DEC 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-311530- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1023 AM EST WED DEC 30 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-311530- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1023 AM EST WED DEC 30 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 9:34 AM EST | Marine Dense Fog Advisory | ILM | 23 hr | |
| Dec 30, 3:47 PM EST | Severe Thunderstorm Warning | ILM | Bladen | 26 min |
| Dec 30, 4:09 PM EST | Special Weather Statement | ILM | Robeson | 66 min |
| Dec 30, 5:48 PM EST | Areal Flood Advisory | ILM | Bladen, Columbus, Robeson | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.